# SDR AALA20100415TUL04

- Difficulty date: April 15, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N7542A
- Make and model: Doug DC-9-82
- Aircraft serial: 49996
- Aircraft time: 56,671 hours, 29,034 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP AND BOTTOM OF DOOR WEB STATIONS 1212 TO 1218 LONGERON 28 RIGHT AND LONGERON 27 RIGHT.  NEW WEB SPLICE INSTALLED AT STATIONS 1200 TO 1218 FROM LONGERON 30 TO LONGERON 26 RIGHT PER WIP NUMBER 7 AND PER AARD 53-10-00-24.
